| Catalog Number |
309695 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material #:309695 batch#:4214856.It was reported that the bd luer-lok package seal integrity was poor / questionable.The following information was provided by the initial reporter: customer reports concerns with seal.Ref 209695 lot 4214856 "weve been consistently getting defective bd 10ml control syringes ref 209695 with the lot 4214856.Weve probably had 6-7 now that are not fully sealed around the edges.I think this needs to get escalated to bd to recall this lot.Let me know what other info you need." "i have 4 more of these with the same lot #." additional information provided: 1.Please provide the date of event.11.12.24 & 11.25.24 2.Please provide the address of the facility for us to ship the return label? (b)(4), attn: (b)(6).3.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.None noted.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(6) - supplemental mdr - package seal integrity poor / questionable since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Previous investigation has revealed that potential root cause for the open seal with grid defect is associated with the packaging process.As part of this investigation the technical logs, production database, and production records were reviewed.During this batch there were problems with robot pick-up placement most which likely attributed the side seal being forced open once they were sealed.As corrective actions, quality alert will be issued to the plant, all associates involved will be re-educated to the applicable work instruction and communicated to all technical resources to document adjustments on the production records following repairs.
Event or Problem Description
No additional information was provided.